There is no problem with taking those 2 meds together. Keep in mind, any time you try a new medication you need be aware of all positive and negative effects (i.e. side effects). If you have mild or moderate side effects, try to hang in there and see if your body gets adjusted with more time.
I am a huge fan of lamictal. Make sure you aware of the risk of Steven-Johnson Syndrome...but also, luckily, this side effect is much more common in people in their late teens or early 20s...and the risk can be minimized by going very slowly with the dosage.
Next, make sure you treat yourself holistically. I have seen many patients get better with medications...but then they ignore trying to balance their lives with: nutrition, exercise, stress
management, psychotherapy, and relaxation therapy.
The last 2 treatments I mentioned are proven by sophisticated studies using brain scans (CT, MRI, EEG, pet scans) to improve brain function.
Also, by formal relaxation therapy I mean yoga, meditation
, or similar methods. Having relaxing hobbies is also important, but not quite the same as formal relaxation therapy.
I hope this answers your question. If not, please let me know what clarification you need. Good luck & take care.
Please let me know if you need more information. We can continue the dialog until you are satisfied. Once your are happy with the answers don't forget to hit the ACCEPT button & provide expert feedback. Also remember that this is not an official doctor patient relationship and not a substitute for a full live psychiatric evaluation. Thank you for using justanswers.com